# SDR MASA2012052534813

- Difficulty date: May 25, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 20,649 hours, 16,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 11 EMERGENCY FLOOD LIGHT INOPERATIVE.  RELAMPED.
